# SDR YENA2024110401422

- Difficulty date: November 1, 2024
- Submitted: November 4, 2024
- Operation: Air carrier
- Aircraft: N2165J
- Make and model: Airbus A321-271N
- Aircraft serial: 11679
- Aircraft time: 2,404 hours, 434 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Warning Message
- Condition: False Activation
- Location: Bleed Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#724, LAX-JFK. (ETOPS) 'CLASS II AIR BLEED STATUS MESSAGE. ( CLASS II MAINTENANCE MESSAGES DISPLAYED ON ECAM STATUS PAGE OF ECAM SYSTEM DISPLAY 1) FAULT(S) INDICATED BY AIR BLEED ); ACCOMPLISHED T/S PER TSM 36-00-00. PERFORMED BITE TEST OF ( EBAS ) FAULT CLEARED. NO FURTHER DEFECTS NOTED, MDDR CLEARED, MX4 UPDATED, PLACARD REMOVED.
